Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

The Kuratowski convergence and connected components

Abstract :

We investigate the Kuratowski convergence of the connected components of the sections of a definable set applying the result obtained to semialgebraic approximation of subanalytic sets. We are led to some considerations concerning the connectedness of the limit set in general. We discuss also the behaviour of the dimension of converging sections and prove some general facts about the Kuratowski convergence in tame geometry.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031585
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:09
Dernière modification le : vendredi 21 mai 2021 - 13:48:14

Lien texte intégral

Identifiants

Collections

Citation

Sophia Denkowska, Maciej Denkowski. The Kuratowski convergence and connected components. Journal of Mathematical Analysis and Applications, Elsevier, 2012, 387 (1), pp.48 - 65. ⟨10.1016/j.jmaa.2011.08.058⟩. ⟨hal-03031585⟩

Partager

Métriques

Consultations de la notice

18